# SDR SWIA200921109

- Difficulty date: March 5, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 16,185 hours, 14,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0272T
- Condition: Faulty
- Location: Nlg
- Part time: 7,582 hours, 6,187 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2850 - "NOSE GEAR DISAGREE" FOR 30 SECONDS ON GEAR EXTENSION.  REPLACED NLG SELECTOR VALVE, PN: 750006000, SN OFF: 0272T.
